# SDR UALA2009080302322

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 76,981 hours, 9,431 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: KI10112
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLASHLIGHT UNDER F/A SEAT 1L HAS BEEN USED AND REINSTALLED INCORRECTLY RESULTING IN A DEAD BATTERY.  REPLACED BATTERY AND INSTALLED FLASHLIGHT INTO HOLDER.  NO OTHER DEFECTS NOTED.
